A new method for large time behavior of degenerate viscous Hamilton--Jacobi equations with convex Hamiltonians

Cagnetti, Filippo, Gomes, Diogo, Mitake, Hiroyoshi and Tran, Hung V (2015) A new method for large time behavior of degenerate viscous Hamilton--Jacobi equations with convex Hamiltonians. Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, 32 (1). pp. 183-200. ISSN 0294-1449

[img]
Preview
PDF - Accepted Version
Download (164kB) | Preview

Abstract

We investigate large-time asymptotics for viscous Hamilton--Jacobi equations with possibly degenerate diffusion terms. We establish new results on the convergence, which are the first general ones concerning equations which are neither uniformly parabolic nor first order. Our method is based on the nonlinear adjoint method and the derivation of new estimates on long time averaging effects. It also extends to the case of weakly coupled systems.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics
Depositing User: Filippo Cagnetti
Date Deposited: 20 Oct 2014 06:16
Last Modified: 15 Mar 2017 18:07
URI: http://sro.sussex.ac.uk/id/eprint/50648

View download statistics for this item

📧 Request an update